# SDR SWAA2023052542201

- Difficulty date: April 27, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N7860A
- Make and model: Boeing 737-79P
- Aircraft serial: 29362
- Aircraft time: 49,661 hours, 34,220 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BS291.5 TO BS294.5 AND RBL53 WL208.1 AT PASSENGER CABIN 2023-282695<[01] REPLACED ANGLE LOCATED BS291.5 TO BS294.5 AND RBL53 WL208.1 AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 PARAGRAPH 9; SRM 51-40-02 AND DWG NO. 141A8310; SHEET 25; REV. B SEE INDIVIDUAL SIGNOFFS BELOW.;[02] TASK CARD COMPLETE AND CERTIFIED AS RII.    SEE INDIVIDUAL SIGNOFFS BELOW.
